All Mutually Unbiased Bases in Dimensions Two to Five

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalQuant. Inf. Comp.
DatePublished - 1 Sep 2010
Issue number9&10
Volume10
Number of pages18
Pages (from-to)0803-0820
Original languageEnglish

Abstract

All complex Hadamard matrices in dimensions two to five are known. We use this fact to derive all inequivalent sets of mutually unbiased (MU) bases in low dimensions. We find a three-parameter family of triples of MU bases in dimension four and two inequivalent classes of MU triples in dimension five. We confirm that the complete sets of (d+1) MU bases are unique (up to equivalence) in dimensions below six, using only elementary arguments for d less than five.

    Research areas

  • Mathematical Physics

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations